# SDR DALA2023072105923

- Difficulty date: July 20, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N959AT
- Make and model: Boeing 717-200
- Aircraft serial: 55021
- Aircraft time: 53,003 hours, 36,647 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON RH WINDOW PANS ON STA Y=238 FWD UP CORNER, STA Y=294 FWD UP CORNER, STA Y=370 FWD UPPER CORNER, STA Y=636 FWD LOWER CORNER, STA Y=851 AFT LOWER CORNER, AND STA Y=870 AFT LOWER CORNER AT PAX CABIN. SUMMARY OF NRC 292: ON RH WINDOW PANS ON STA Y=238 FWD UP CORNER, STA Y=294 FWD UP CORNER, STA Y=370 FWD UPPER CORNER, STA Y=636 FWD LOWER CORNER, STA Y=851 AFT LOWER CORNER, AND STA Y=870 AFT LOWER CORNER AT PAX CABIN WERE REPAIRED PER B-717-200 SRM 56-20-02-2R PROCEDURE 1 STEP 2 B FIGURE 202. (LP #2874952)
